# SDR COMA0760210

- Difficulty date: February 24, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N518CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7816
- Aircraft time: 9,604 hours, 7,978 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Module
- Part number: 166550101
- Part serial: DCL96103
- Condition: Faulty
- Location: Cockpit
- Part time: 9,605 hours, 7,978 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5614 - EN ROUTE GSO-ATL RECEIVED A STEERING INOPERATIVE MESSAGE, CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  REPLACED THE STEERING HAND CONTROL MODULE.
